# SDR QXEA0002349

- Difficulty date: August 17, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- DENT IN UPPER RIGHT HAND SIDE OF FORWARD RUDDER 4 INCHES FORWARD OF AFT SPAR AT UPPER HINGE LINE. REPAIRED IAW DHC-8 SRM 55-40-16, 55-40-28, AND 51-00-06.
